# SDR UIEA2013022800107

- Difficulty date: February 28, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N853GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 1,059 hours, 142 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 3500833
- Part serial: 2444
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

WHEEL WELL FIRE MASTER WARNING ON TAKEOFF ROLL (WHEEL WELLS INSPECTED FOR PNEUMATIC LEAKS, NONE FOUND. INSPECTED FIRE LOOPS, ALL OK.  WHEEL WELL FIRE DETECTION CARD REPLACED AS A PRECAUTION, SYSTEM TESTED NORMAL).
